Finite corrections to quark fragmentation functions in perturbative QCD

Baier R, Fey K (1979)
Zeitschrift für Physik C: Particles and fields 2(4): 339-349.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Baier R, Fey K. Finite corrections to quark fragmentation functions in perturbative QCD. Zeitschrift für Physik C: Particles and fields. 1979;2(4):339-349.
Baier, R., & Fey, K. (1979). Finite corrections to quark fragmentation functions in perturbative QCD. Zeitschrift für Physik C: Particles and fields, 2(4), 339-349.
Baier, R., and Fey, K. (1979). Finite corrections to quark fragmentation functions in perturbative QCD. Zeitschrift für Physik C: Particles and fields 2, 339-349.
Baier, R., & Fey, K., 1979. Finite corrections to quark fragmentation functions in perturbative QCD. Zeitschrift für Physik C: Particles and fields, 2(4), p 339-349.
R. Baier and K. Fey, “Finite corrections to quark fragmentation functions in perturbative QCD”, Zeitschrift für Physik C: Particles and fields, vol. 2, 1979, pp. 339-349.
Baier, R., Fey, K.: Finite corrections to quark fragmentation functions in perturbative QCD. Zeitschrift für Physik C: Particles and fields. 2, 339-349 (1979).
Baier, Rudolf, and Fey, K. “Finite corrections to quark fragmentation functions in perturbative QCD”. Zeitschrift für Physik C: Particles and fields 2.4 (1979): 339-349.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 148109

Search this title in

Google Scholar